Open Access
1996/1997 A new variant of Blumberg’s theorem
Aleksandra Katafiasz, Tomasz Natkaniec
Author Affiliations +
Real Anal. Exchange 22(2): 806-813 (1996/1997).


We prove that for every real function \(f\) defined on a separable, complete and dense in itself metric space \(X\) there exists a \(c\)-dense set \(W\subset X\) such that \(f\upharpoonleft W\) is super quasi-continuous.


Download Citation

Aleksandra Katafiasz. Tomasz Natkaniec. "A new variant of Blumberg’s theorem." Real Anal. Exchange 22 (2) 806 - 813, 1996/1997.


Published: 1996/1997
First available in Project Euclid: 22 May 2012

zbMATH: 0889.26002
MathSciNet: MR1460992

Primary: 26A15 , ‎54C30

Keywords: cliquish function , Continuous function , pointwise discontinuous function , quasi-continuous function , super quasi-continuous function , κ-Lusin set

Rights: Copyright © 1996 Michigan State University Press

Vol.22 • No. 2 • 1996/1997
Back to Top